MAUDE Adverse Event Report: OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O. HF-RESECTION ELECTRODE "PLASMALOOP", LOOP, LARGE, 24 FR., 12°-30°, ESG TURIS; LARGE LOOP HF-RESECTION ELECTRODE

OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O. HF-RESECTION ELECTRODE "PLASMALOOP", LOOP, LARGE, 24 FR., 12°-30°, ESG TURIS; LARGE LOOP HF-RESECTION ELECTRODE
Model Number WA22707S
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that the probe loop was bent.The issue occurred during a therapeutic trans urethral resection of the prostate (turp) procedure that was completed with a similar device.There were no reports of patient harm.
 
Event or Problem Description
No additional information received from the customer.
 
Additional Manufacturer Narrative
B5: no additional information received from customer.D8: additional information h2: additional information, device evaluation h3: additional information h6: additional information this report is being supplemented to provide additional information based on the approved final investigation.Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.Olympus will continue to monitor field performance for this device.

Brand Name
HF-RESECTION ELECTRODE "PLASMALOOP", LOOP, LARGE, 24 FR., 12°-30°, ESG TURIS
Common Device Name
LARGE LOOP HF-RESECTION ELECTRODE
Manufacturer (Section D)
OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O.
telickova 457/29
prerov 75124
EZ  75124
Manufacturer (Section G)
OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O.
telickova 457/29
prerov 75124
EZ   75124
Manufacturer Contact
todd brill
801 west park drive
westborough, MA 01581
5082077661
MDR Report Key22636940
Report Number3007960282-2025-00112
Device Sequence Number21100880
Product Code FAS
UDI-Device Identifier14042761085363
UDI-Public14042761085363
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K171965
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA22707S
Device Lot Number100015705
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by Manufacturer10/27/2025
Initial Report FDA Received Date07/28/2025
Supplement Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown